Flash Flood, Berks
- When
- September 28, 6:00 PM EST to September 29, 1:35 AM EST
- Where
- Berks County, Leesport
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.416, -75.926 (the zone’s center; the record gives no point)
The remnants of Hurricane Jeanne interacting with two frontal boundaries in the region caused torrential downpours to occur during the late afternoon and evening of the 28th. Doppler Radar storm total estimates ranged between 2 and 5 inches with the highest amounts toward the Chester County border.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The remnants of Hurricane Jeanne interacting with two frontal boundaries in the region caused torrential downpours to occur during the late afternoon and evening of the 28th. Doppler Radar storm total estimates ranged between 2 and 5 inches with the highest amounts toward the Chester County border. Poor drainage, stream and creek flooding occurred, mainly in the southeast quarter of the county. Many roads were flooded. The Manatawny Creek at Spangville was briefly above its 6 foot flood stage from 1235 a.m. through 235 a.m. EDT on the 29th. It crested at 6.06 feet at 130 a.m. EDT on the 29th. Storm totals included 3.44 inches in Hamburg, 2.88 inches in Bethel, 2.82 inches in Berne, 2.64 inches in Reading. The remnants of Hurricane Jeanne tracked across Georgia and North Carolina and then northeast across the central Delmarva Peninsula and extreme southern New Jersey. A frontal boundary that passed through the region of the 26th stalled offshore and came back as a warm front on the 28th. This front stalled close to the Interstate 95 corridor. The remnants of Jeanne tracked along this frontal boundary. At the same time a cold front approaching from the Saint Lawrence Valley on the morning of the 28th helped wring the tropical moisture over the area even further.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 28, 2:15 PM EST, 3 hours 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT TUE SEP 28 2004
.SYNOPSIS...
THE REMNANTS OF JEANNE WILL CONTINUE TO IMPACT THE REGION
THROUGH A GOOD PORTION OF TONIGHT. AS THE SYSTEM EXITS TO THE
EAST WEDNESDAY, SOME DRYING WILL TAKE PLACE ALONG WITH AN INCREASE
IN WIND. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO APPROACH THE
REGION HOWEVER ON WEDNESDAY, THEN WEAKEN SOME AS IT LIFTS TO THE
NORTHEAST ON THURSDAY. A WEAK RIDGE IS THEN FORECAST TO BUILD ACROSS
THE REGION FRIDAY, THEN A COLD FRONT WILL APPROACH THE REGION ON
SATURDAY. TEMPERATURES FOR THE END OF THE WEEKEND AND EARLY NEXT
WEEK LOOK TO BE ON THE CHILLY SIDE.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
THE REMNANT CENTER OF JEANNE WILL CONTINUE TO TRACK SOUTH OF THE
REGION TONIGHT. HOWEVER, THE MIDLEVEL CENTER IS TRACKING FARTHER
NORTH THAT ORIGINALLY THOUGHT YESTERDAY, AND THIS HAD GREATLY
IMPACTING THE FORECAST. WHEN IN DOUBT, ISSUE A FLOOD WATCH. THE
WATCH WAS ISSUED EARLIER FOR A PORTION OF THE CWA. THE DRY SLOT ON
THE SOUTHEAST SIDE OF THE CIRCULATION ROTATED UP THROUGH OUR
SOUTHERN AND EASTERN ZONES TODAY. MORE HEATING OCCURRED TODAY AS A
RESULT OF THIS, AND THERE IS THE POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS. THIS SHOULD BE CONFINED TO CENTRAL AND SOUTHERN NJ,
DE, NORTHEAST MD AND EXTREME SOUTHEAST PA. MESOSCALE ANALYSIS THIS
AFTERNOON REVEALED A SHARP BOUNDARY LIFTING NORTHEASTWARD FROM THE
MIDLEVEL CENTER. AN ARC OF LOW-TOPPED CONVECTION HAS FORMED WITH
THIS FEATURE. THIS ACTION WILL LIFT NORTHEASTWARD THROUGH THIS EVENING.
INSTABILITY (SBCAPE NEAR 1500 J/KG) HAS BEEN PRESENT THIS AFTERNOON
ACROSS THE ABOVE MENTIONED AREAS. PROFILES DO SHOW LOW-LEVEL SHEAR
SUFFICIENT ENOUGH TO ALLOW FOR SOME STORM ROTATION. WITH THE
CONVECTIVE ARC MOVING THROUGH THE SOUTHERN ZONES THROUGH THIS
EVENING, CELLS WILL HAVE TO BE WATCHED FOR SOME ROTATION. A TORNADO
WATCH HAS BEEN ISSUED UNTIL 9 PM FOR THE SOUTHERN HALF OF THE CWA.
KUDOS TO THE MIDNIGHT SHIFT FOR HIGHLIGHTING THIS POTENTIAL EARLY
THIS MORNING AS THE SAYING SHOULD GO, NEVER TRUST THE REMNANTS OF A
HURRICANE/TROPICAL STORM.
AS FOR WINDS LATE TONIGHT AND WEDNESDAY, THE REMNANTS MOVE OFF THE
MIDDLE ATLANTIC COAST LATER TONIGHT. WHILE THE GRADIENT WILL INCREASE
A BIT AHEAD OF THE SYSTEM, ESPECIALLY FOR AREAS CLOSER TO THE COAST,
THE GRADIENT REALLY INCREASES ACROSS THE ENTIRE AREA LATE TONIGHT
AND WEDNESDAY MORNING. FORECAST MODEL SOUNDINGS VIA BUFKIT DOES SHOW
900 MB AROUND 40 KNOTS AFTER MIDNIGHT AND THROUGH MOST OF WEDNESDAY
MORNING. THINK THERE WILL BE ENOUGH MIXING TO PROMOTE MAINLY BREEZY
CONDITIONS INLAND, AND WINDY CONDITIONS AT THE COAST.
THE MODEL GUIDANCE HAS SLOWED THE PROGRESSION OF THE RAIN TONIGHT AND
GIVEN RADAR TRENDS, THIS LOOKS CORRECT. THEREFORE, HAVE ADJUSTED
THE POPS ACCORDINGLY. THE RAIN WILL TAPER OFF LATER TONIGHT ACROSS
MOST AREAS, HOWEVER MAINTAINED A LOW CHC POP ACROSS THE EASTERN ZONES
EARLY WEDNESDAY MORNING.
FOR WEDNESDAY AFTERNOON, MODELS HAVE BECOME A BIT STRONGER NOW WITH
THE UPPER-LEVEL TROUGH AND SHORT WAVE MOVING THROUGH. HAVE INTRODUCED
SLIGHT CHC (20%) POPS FOR LATE IN THE DAY WEDNESDAY AND WEDNESDAY
NIGHT.
&&
.LONG TERM (THURSDAY THROUGH TUESDAY)...
A WELL DEPICTED UPPER-LEVEL SHORT WAVE IS FORECAST TO CROSS THE
REGION THURSDAY, THEN LIFT TO THE NORTHEAST. THE GFS IS MORE POTENT
WITH THIS FEATURE, HOWEVER THE ETA DAMPENS THE SYSTEM AS IT LIFTS
NORTHEASTWARD. MODELS HAVE TRENDED MORE DEFINED WITH THIS FEATURE,
ESPECIALLY THE GFS. THE LATEST RUNS OF THE GFS AND ETA DO SPIT OUT
SOME PRECIP WITH THIS TO OUR WEST, BUT THE ETA HAS A DIFFICULT
TIME MOVING IT EASTWARD. AFTER COLLABORATION WITH SURROUNDING
OFFICES, DECIDED TO KEEP THURSDAY DRY AT THIS TIME. DID INCREASE THE
SKY COVER A BIT THOUGH ON THURSDAY AS A RESULT OF THIS FEATURE.
FRIDAY WILL BE KEPT DRY AS WELL AS THE SHORT WAVE RIDGING SHIFTS EAST
A BIT. THE ETA WANTS TO SPIT OUT SOME QPF TO OUR SOUTH AND WEST, WHILE
THE GFS STICKS BETTER WITH THE RIDGING AND KEEPS US DRY.
THE NEXT WEATHER FEATURE IS A RATHER DEEP UPPER-LEVEL TROUGH AND AN
ASSOCIATED SURFACE COLD FRONT SATURDAY. WHILE THE GFSS DEPICTION MIGHT
BE A LITTLE OVERDONE ON THE STRENGTH OF THIS FEATURE, IT WILL
DEFINITELY TURN MUCH COOLER BEHIND THE FRONT LATE IN THE WEEKEND AND
FOR EARLY NEXT WEEK. HAVE KEPT THE LOW CHC (30%) POP FOR SATURDAY,
BUT HAVE EXTENDED THEM THROUGH SATURDAY NIGHT AS WELL. ADDED THUNDER
CHC TO THE SOUTHERN ZONES GIVEN THE OVERALL STRENGTH OF THIS FRONT.
A CHILLY NORTHWEST FLOW THEN FOLLOWS THIS FRONT FOR LATER SUNDAY
THROUGH TUESDAY.
AS FOR TEMPERATURES, GENERALLY FOLLOWED CLOSE TO CONTINUITY, HOWEVER
DID ADJUST TEMPERATURES DOWN LATER IN THE PERIOD TOWARD THE GFS MOS.
THANKS TO ALL THE SURROUNDING OFFICES FOR COLLABORATION TODAY
&&
.MARINE...
REMNANTS OF JEANNE OVER VIRGINIA THIS AFTN WILL MOVE OFF THE DELMARVA
TONIGHT AND OUT TO SEA WED. SSE WINDS ON THE OCEAN HAVE INCREASED TO
15 TO AROUND 20 KT. WINDS WILL SWING TO SE...E...NE...THEN N AS THE
LOW MOVES ACROSS. HIGHEST WINDS AND SEAS WILL BE TNGT INTO WED NGT.
WILL CONT THE GALE WRNG ON THE OCEAN AND SCA ON DEL BAY. TIDAL
DEPARTURES OF 3 TO 6 TENTHS WILL INCREASE TO 1 TO 1 1/2 FT BY WED
MRNG...THEN BEGIN TO DROP OFF SLOWLY BY LATE WED. THIS DEPARTURE
ALONG WITH HIGH ASTRONOMICAL TIDES MAY CAUSE SOME MINOR TIDAL
FLOODING AROUND THE TIME OF HIGH TIDE WED MRNG IN AREAS MOST
SUSCEPTABLE TO FLOODING.
&&
.AVIATION...
EXPECT IFR/LIFR CIGS AND MVFR/IFR VSBYS TO CONT MOST SITES THROUGH
THE EVNG HOURS WITH RAIN AND SCT TSTMS. PCPN WILL BEGIN TO TAPER OFF
AFTER MIDNIGHT WITH CIGS AND VSBYS IMPROVING. VFR CONDS RETURN WED
AS THE LOW PRES SYS MOVES OUT TO SEA. N WINDS 15 TO 20 KTS WITH
GUSTS TO OVER 30 KT EXPECTED FROM MIDNIGHT TO NOON.
&&
.HYDROLOGY (THROUGH TONIGHT)...
FLOOD WATCH WAS ISSUED EARLIER FOR PARTS OF THE CWA AND WILL CONTINUE
THROUGH 6 AM WEDNESDAY MORNING. THIS MAY BE A LITTLE LONG, BUT WILL
LET IT RUN THROUGH THE NIGHT AS THE RAIN WILL MOVE EASTWARD OVER THE
COURSE OF TONIGHT. THE RAIN WILL END FROM WEST TO EAST LATER
TONIGHT, WITH THE COASTAL ZONES SEEING THE RAIN END LAST. MOST OF
THE REGION HAS NOT SEEN EXCESSIVE HEAVY RAINFALL AMOUNTS SO FAR. THE
POCONO COUNTIES AND INTO NORTHWEST NJ HAVE PICKED UP THE BULK OF THE
RAIN SO FAR, WITH HEAVY RAIN NOW BEING REPORTED IN PARTS OF DE.
RAINFALL RATES HAVE BEEN UP TO 2 INCHES PER HOUR, PER DOPPLER RADAR
DATA. WITH THE ADDITIONAL RAINFALL EXPECTED THROUGH MOST OF TONIGHT,
STREAMS AND CREEKS WILL LIKELY RISE HIGHER THAN ORGINALLY THOUGHT.
THERE WILL LIKELY BE POOR DRAINAGE AND HIGHWAY FLOODING. ALL
FORECAST POINTS ALONG OUR WATERWAYS, RADAR TRENDS AND RAINFALL AMOUNTS
WILL BE CLOSELY MONITORED THROUGH TONIGHT.
CONSULT FLOOD STATEMENTS, ADVISORIES OR WARNINGS FOR THE LATEST
INFORMATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH TONIGHT FOR PAZ054-055-060>062-067>071.
...TORNADO WATCH UNTIL 9 PM FOR PAZ067-068-070-071.
NJ...FLOOD WATCH THROUGH TONIGHT FOR NJZ001-007>010-012-015-017>019.
...TORNADO WATCH UNTIL 9 PM FOR NJZ016>027.
MD...FLOOD WATCH THROUGH TONIGHT FOR MDZ008.
...TORNADO WATCH UNTIL 9 PM FOR ALL ZONES.
DE...FLOOD WATCH THROUGH TONIGHT FOR DEZ001.
...TORNADO WATCH UNTIL 9 PM FOR ALL ZONES.
MARINE...GALE WARNING ON THE NEW JERSEY AND DELAWARE COASTS ANZ450>455
AND SMALL CRAFT ADVISORY ON DELAWARE BAY ANZ430-431.
&&
SYNOPSIS/SHORT TERM/LONG TERM...GORSE
MARINE/AVIATION...RPW
HYDROLOGY...GORSEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 452 AM EDT TUE SEP 28 2004 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-290849- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 452 AM EDT TUE SEP 28 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES .DAY ONE... RAIN HEAVY AT TIMES WILL OCCUR ACROSS NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY ELSEWHERE AND SOME MAY BE SEVERE THIS AFTERNOON INTO THE EARLY EVENING HOURS. RAINFALL AMOUNTS ACROSS THE SOUTHERN AREAS MAY BE 2 TO 3 INCHES WITH FLOODING IN POOR DRAINING AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. PLEASE SEE MORE SPECIFIC INFORMATION CONTAINED IN SPECIAL WEATHER STATEMENTS AND THE SURF ZONE FORECAST. .DAYS TWO THROUGH SEVEN... WINDS ALONG THE COAST TONIGHT INTO WEDNESDAY WILL BE BETWEEN 30 AND 40 MPH WITH GALE WARNINGS FOR THE COASTAL REGIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. EBERWINE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT TUE SEP 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TORNADO WILMINGTON 39.74N 75.53W
09/28/2004 NEW CASTLE DE OFFICIAL NWS OBS
TORNADO SPOTTED AT THE NEW CASTLE COUNTY AIRPORT NEAR
WILMINGTON. A BUILDING COLLAPSED AT THE AIRPORT WITH
INJURIES REPORTED.
&&
GORSEDEZ003-004-NJZ012>014-020-022>027-291000-
SPECIAL WEATHER STATEMENT - MINOR TIDAL FLOODING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT TUE SEP 28 2004
...MINOR TIDAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDES
WEDNESDAY...
THE NATIONAL WEATHER SERVICE EXPECTS MINOR TIDAL FLOODING IS POSSIBLE
FOR THE FOLLOWING AREAS...
IN NEW JERSEY...
ATLANTIC COASTAL CAPE MAY...EASTERN MONMOUTH...CAPE MAY...COASTAL
OCEAN...ATLANTIC...OCEAN...COASTAL ATLANTIC...WESTERN MONMOUTH...
MIDDLESEX AND SOUTHEASTERN BURLINGTON.
IN DELAWARE...
INLAND SUSSEX AND DELAWARE BEACHES.
...POSSIBLE MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDES
WEDNESDAY...
THE REMNANTS OF JEANNE...CURRENTLY CROSSING VIRGINIA...WILL MOVE OFF
THE DELMARVA COAST TONIGHT AND OUT TO SEA TONIGHT. SOUTH TO SOUTHEAST
WINDS WILL SHIFT TO NORTH TO NORTHEAST AND INCREASE TO 20 TO 40 MPH
LATER TONIGHT. THESE WINDS WILL COMBINE WITH NORMALLY HIGH
ASTRONOMICAL TIDES TO PRODUCE A TIDAL DEPARTURE OF 1 TO 1 1/2 FEET
ABOVE NORMAL. THIS...IN TURN...MAY PRODUCE SOME MINOR FLOODING ALONG
THE NEW JERSEY AND DELAWARE COASTS IN AREAS NORMALLY SUSCEPTABLE TO
FLOODING AROUND THE TIME OF HIGH TIDE WEDNESDAY MORNING...AND TO A
LESSER EXTENT...WEDNESDAY EVENING.
HIGH TIDES WEDNESDAY WILL OCCUR AT...
MORNING EVENING
SANDY HOOK .................... 902 AM 920 PM
SEASIDE HEIGHTS ............... 832 AM 850 PM
ATLANTIC CITY ................. 838 AM 857 PM
CAPE MAY ...................... 827 AM 845 PM
INDIAN RIVER INLET ............ 951 AM 1008 PM
IF YOU LIVE IN AN AREA THAT IS PRONE TO TIDAL FLOODING...BE PREPARED
TO MOVE YOUR VEHICLE TO HIGHER GROUND...ESPECIALLY DURING HIGH TIDE.
STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION OUTLET FOR FURTHER DETAILS OR
UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON THE INTERNET
AT WWW.NWS.NOAA.GOV/ER/PHI IN SMALL LETTERS.
RPWPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT TUE SEP 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD GALENA 39.34N 75.88W
09/28/2004 KENT MD TRAINED SPOTTER
ROADS FLOODED IN KENT AND QUEEN ANNES COUNTIES.
0330 PM TSTM WND DMG CHERRY HILL 39.90N 75.00W
09/28/2004 CAMDEN NJ EMERGENCY MNGR
TREES AND LIGHTS DOWNED AROUND BRACE ROAD AND ROUTE 70.
POWER POLES REPORTED DOWNED ALONG BRACE ROAD AND BERLIN
ROAD. REPORTS OF PART OF A ROOF BEING TORN OFF A STORE.
THE PUBLIC REPORTED A FUNNEL CLOUD. A NWS METEOROLOGIST
WILL BE SURVEYING THE DAMAGE THIS EVENING.
0414 PM TORNADO WILMINGTON 39.74N 75.53W
09/28/2004 NEW CASTLE DE OFFICIAL NWS OBS
TORNADO SPOTTED AT THE NEW CASTLE COUNTY AIRPORT NEAR
WILMINGTON. A BUILDING COLLAPSED AT THE AIRPORT WITH
INJURIES REPORTED.
0446 PM HEAVY RAIN NEWARK 39.68N 75.76W
09/28/2004 4.72 INCH NEW CASTLE DE TRAINED SPOTTER
A TOTAL OF 4.72 INCHES OF RAIN WAS RECORDED THROUGH 430
PM.
&&
GORSESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 524 PM EDT TUE SEP 28 2004 DEZ002>004-MDZ015-019-020-NJZ023-024-282330- ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD- DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-QUEEN ANNES MD- TALBOT MD- INCLUDING THE CITIES OF...DOVER 524 PM EDT TUE SEP 28 2004 ...GUSTY WINDS THIS EVENING WITH HEAVY RAIN... AT 520 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR IS TRACKING A LINE OF MODERATE TO HEAVY RAIN MOVING ACROSS THE AREA. THIS LINE HAS THE POTENTIAL TO PRODUCE WINDS UP TO 40 MPH AS IT CROSSES THE REGION THROUGH 730 PM. IN ADDITION TO THE GUSTY WINDS, TORRENTIAL RAIN WILL FALL AS WELL, CAUSING SOME FLOODING OF ROADWAYS AND LOW LYING AREAS. GORSE
The Philadelphia radar (KDIX), 139 km away, was scanning. The volume nearest the first event began at 23:00 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2004Every state in 2004This day in weather historyWarnings in Pennsylvania, September 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5426612.